sexologist-icon
Pain right side stomach
My girlfriend is suffering from pain in rig ht side of stomach after taking contracetive pill to avoid 1 month baby she took it in june but pain didnt leave her and also she has irregular period and headache also dusturb her regularly but i think stomach pain is big cause to disturbing her. November 13
74 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  But i wish i could say that i have understood what you have typed here. Kindly be clear with whatever you want to say. Im still trying to understand what medication you have given her to avoid a 1 month old baby. Kindly consult a gynaecologist in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.